Overview

Uses

Temporarily relieves common cold/flu symptoms.

- Nasal congestion

- Sinus congestion & pressure

- Cough due to colds

- Minor aches & pains

- Headache

- Fever

- Sore Throat Pain

- Runny nose & sneezing

Standard Sizes

- 236ml

- 354ml

Availbel in Berry Flavour

Package Information

DIRECTIONS FOR USE

• Take only as recommended – see CAUTIONS

• Use dosage cup provided or tablespoon (TBSP)

• Do not exceed 4 doses per 24 hours


Adults and children 12 years and over:

2 TBSP (30 mL) every 4-6 hours as needed


Children under 12 years:

Do not use

INGREDIENTS

Medicinal Ingredients per 30 mL:

Pain Reliever/Fever Reducer (Acetaminophen 650 mg)

Cough suppressant (Dextromethorphan HydroBromide 20 mg)

Antihistamine (Doxylamine Succinate 12.5 mg)

Nasal Decongestant (Phenylephrine Hydrochloride 10mg)


Nonmedicinal Ingredients

ORIGINAL Flavour: Alcohol, citric acid, D&C Yellow No. 10, FD&C Yellow No. 6, FD&C Green No. 3, flavour, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose


BERRY Flavour: Citric acid, FD&C Blue No. 1, FD&C Red No. 40, flavour, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose, xanthan gum

WARNINGS

CAUTION: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen or any other ingredients used in this product. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage. 


Do not take this product unless directed by a doctor if you have:

• Chronic alcoholism

• Serious liver or kidney disease

• Heart disease

• High blood pressure

• Thyroid disease

• Diabetes

• Glaucoma

• Asthma

• Excessive phlegm (mucus), persistent or chronic cough

• Difficulty urinating due to an enlarged prostate gland

• Chronic lung disease or shortness of breath

• Recently taken (within 2 weeks) or are currently using a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions or Parkinson’s disease)


Ask a doctor or pharmacist before use if:

• You are taking sedatives or tranquilizers

• You are pregnant or breastfeeding

• You use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications (nonsteroidal anti-inflammatory drugs (NSAIDs)


Consult a doctor if:

• Symptoms last for more than five days, or are accompanied by high fever (>38°C) or fever lasts more than 3 days or are accompanied by the production of thick yellow/green phlegm or sore throat pain lasts more than 2 days

• You develop allergic reactions such as wheezing or itching


Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.

May cause marked drowsiness; alcohol may increase the drowsiness effect. Avoid alcoholic beverages. Do not drive a motor vehicle or engage in any activities requiring alertness, while taking this product.


Do not take for more than 5 days, unless directed by a doctor.


If elderly, consult a doctor before using this product.


Overdose: Taking more than the recommended dose can cause serious health problems. In the first 24 hours you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


USE ONLY AS DIRECTED BY A PHYSICIAN


THIS PACKAGE CONTAINS ENOUGH MEDICINE TO SERIOUSLY HARM A CHILD.


KEEP THIS AND ALL DRUGS OUT OF REACH OF CHILDREN.


Child Resistant Packaging: Squeeze both tabs while turning


TAMPER EVIDENT: Do not use if printed shrink band is broken or missing.


Store at room temperature and do not refrigerate. 


Questions? Call 1-800-362-1683

Ratings & Reviews

This area allows consumers like you to express their own opinions and comments. Vicks® does not represent or warrant the accuracy of any statements or product claims made here nor endorses any opinions expressed within this section.